# SDR FDEA201708312426

- Difficulty date: August 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1681, LBL 27.5 FOUND WITH CROWN DAMAGE.  THE SEAT TRACK WAS REPLACED FROM BS 1651 TO 1710, LBL 27.5 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
